# SDR SWAA2013111422353

- Difficulty date: November 8, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 28,745 hours, 16,961 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5751Y2
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD 222BF DELAMINATED ON LOWER SKIN AT THE AFT OTBD CORNER.  REPAIRED FLOOR BOARD IAW SRM.
